Department of Mathematics and Systems Analysis

Current

Publications

Publications for the following people: Tuomo Kuusi

2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2004

2017

Korvenpää, Janne, Kuusi, Tuomo, Palatucci, Giampiero: Fractional superharmonic functions and the Perron method for nonlinear integro-differential equations, MATHEMATISCHE ANNALEN. 369(3-4), 2017, p. 1443–1489. [BibTeX...]

Armstrong, Scott, Kuusi, Tuomo, Mourrat, Jean Christophe, Prange, Christophe: Quantitative Analysis of Boundary Layers in Periodic Homogenization, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS. 226(2), 2017, p. 695-741. [BibTeX...]

Breit, D., Cianchi, A., Diening, L., Kuusi, T., Schwarzacher, S.: The p-Laplace system with right-hand side in divergence form Inner and up to the boundary pointwise estimates, NONLINEAR ANALYSIS: THEORY METHODS AND APPLICATIONS. 153, 2017, p. 200-212. [BibTeX...]

Breit, Dominic, Cianchi, Andrea, Diening, Lars, Kuusi, Tuomo, Schwarzacher, Sebastian: Pointwise Calderón-Zygmund gradient estimates for the p-Laplace system, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES., 2017. [BibTeX...]

2016

Armstrong, Scott, Kuusi, Tuomo, Mourrat, Jean Christophe: The additive structure of elliptic homogenization, INVENTIONES MATHEMATICAE., 2016, p. 1-156. [BibTeX...]

Armstrong, Scott, Kuusi, Tuomo, Mourrat, Jean Christophe: Mesoscopic Higher Regularity and Subadditivity in Elliptic Homogenization, COMMUNICATIONS IN MATHEMATICAL PHYSICS. 347(2), 2016, p. 315-361. [BibTeX...]

Armstrong, Scott, Gloria, Antoine, Kuusi, Tuomo: Bounded Correctors in Almost Periodic Homogenization, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS. 222(1), 2016, p. 393–426. [BibTeX...]

Korvenpää, Janne, Kuusi, Tuomo, Palatucci, Giampiero: A note on fractional supersolutions, ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS. 2016(263), 2016, p. 1-9. [BibTeX...]

Di Castro, Agnese, Kuusi, Tuomo, Palatucci, Giampiero: Local behavior of fractional p-minimizers, ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE. 33(5), 2016, p. 1279-1299. [BibTeX...]

Kuusi, Tuomo, Lindqvist, Peter, Parviainen, Mikko: Shadows of infinities, ANNALI DI MATEMATICA PURA ED APPLICATA. 195(4), 2016, p. 1185-1206. [BibTeX...]

Korvenpää, Janne, Kuusi, Tuomo, Palatucci, Giampiero: The obstacle problem for nonlinear integro-differential operators, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. 55(3), 2016, p. 1-29. [BibTeX...]

Kuusi, Tuomo, Mingione, Giuseppe: Nonlinear Potential Theory of elliptic systems, NONLINEAR ANALYSIS: THEORY METHODS AND APPLICATIONS. 138, 2016, p. 277-299. [BibTeX...]

Kuusi, Tuomo, Monsaingeon, Leonard, Videman, Juha: Systems of partial differential equations in porous medium, NONLINEAR ANALYSIS: THEORY METHODS AND APPLICATIONS. 133, 2016, p. 79-101. [BibTeX...]

Korvenpää, Janne, Kuusi, Tuomo, Palatucci, Giampiero: Hölder continuity up to the boundary for a class of fractional obstacle problems, RENDICONTI LINCEI: MATEMATICA E APPLICAZIONI. 27(3), 2016, p. 355-367. [BibTeX...]

2015

Avelin, Benny, Kuusi, Tuomo, Parviainen, Mikko: Variational parabolic capacity, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS: SERIES A. 35(12), 2015, p. 5665-5688. [BibTeX...]

Kuusi, Tuomo, Mingione, Giuseppe, Sire, Yannick: Nonlocal self-improving properties, ANALYSIS AND PDE. 8(1), 2015, p. 57-114. [BibTeX...]

Kuusi, Tuomo, Giuseppe, Mingione, Yannick, Sire: Nonlocal Equations with Measure Data, COMMUNICATIONS IN MATHEMATICAL PHYSICS. 337(3), 2015, p. 1317-1368. [BibTeX...]

2014

Kuusi, Tuomo, Mingione, Giuseppe, Sire, Yannick: A fractional Gehring lemma, with applications to nonlocal equations, RENDICONTI LINCEI: MATEMATICA E APPLICAZIONI. 25(4), 2014, p. 345-358. [BibTeX...]

Kuusi, Tuomo, Mingione, Giuseppe: A nonlinear Stein theorem, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. 51(1-2), 2014, p. 45-86. [BibTeX...]

Kuusi, Tuomo, Mingione, Giuseppe, Nyström, Kaj: A boundary Harnack inequality for singular equations of p-parabolic type, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. 142(8), 2014, p. 2705-2719. [BibTeX...]

Do Castro, Agnese, Kuusi, Tuomo, Palatucci, Giampiero: Nonlocal Harnack inequalities, JOURNAL OF FUNCTIONAL ANALYSIS. 267(6), 2014. [BibTeX...]

Baroni, Paolo, Kuusi, Tuomo, Mingione, Giuseppe: Borderline gradient continuity of minima, JOURNAL OF FIXED POINT THEORY AND APPLICATIONS. 15(2), 2014, p. 537-575. [BibTeX...]

Kuusi, Tuomo, Mingione, Giuseppe: Guide to Nonlinear Potential Estimates, Bulletin of Mathematical Sciences. 4(1), 2014, p. 1-82. [BibTeX...]

Baroni, Paolo, Kuusi, Tuomo, Urbano, Jose-Miguel: A Quantitative Modulus of Continuity for the Two-Phase Stefan Problem, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS. 214(2), 2014, p. 545-573. [BibTeX...]

Kuusi, Tuomo, Mingione, Giuseppe: Borderline gradient continuity for nonlinear parabolic systems, MATHEMATISCHE ANNALEN. 316(3-4), 2014, p. 937-993. [BibTeX...]

Kuusi, Tuomo, Mingione, Giuseppe: The Wolff gradient bound for degenerate parabolic equations, JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY. 16(4), 2014, p. 835-892. [BibTeX...]

Kuusi, Tuomo, Mingione, Giuseppe: Riesz Potentials and Nonlinear Parabolic Equations, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS. 212(1), 2014, p. 727-780. [BibTeX...]

Kuusi, Tuomo, Mingione, Giuseppe, Nyström, Kaj: Sharp regularity for evolutionary obstacle problems, interpolative geometries and removable sets, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES. 101(2), 2014, p. 119-151. [BibTeX...]

2013

Kinnunen, Juha, Korte, Riikka, Kuusi, Tuomo, Parviainen, Mikko: Nonlinear parabolic capacity and polar sets of superparabolic functions, MATHEMATISCHE ANNALEN. 355(4), 2013, p. 1349-13831. [BibTeX...]

Kuusi, Tuomo, Mingione, Giuseppe: Gradient regularity for nonlinear parabolic equations, ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA-CLASSE DI SCIENZE. 12(1), 2013, p. 755-822. [BibTeX...]

Kuusi, Tuomo, Mingione, Giuseppe: Linear potentials in nonlinear potential theory, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS. 207(1), 2013, p. 215-246. [BibTeX...]

2012

Kuusi, Tuomo, Laleoglu, Rojbin, Siljander, Juhana, Urbano, José Miguel: Hölder continuity for Trudinger's equation in measure spaces, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. 45(1-2), 2012, p. 193-229. [BibTeX...]

Kuusi, Tuomo, Mingione, Giuseppe: Potential estimates and gradient boundedness for nonlinear parabolic systems, REVISTA MATEMATICA IBEROAMERICANA. 28(2), 2012, p. 535-576. [BibTeX...]

Kuusi, Tuomo, Mingione, Giuseppe: Universal potential estimates, JOURNAL OF FUNCTIONAL ANALYSIS. 262(10), 2012, p. 4205-4269. [BibTeX...]

Kuusi, Tuomo, Siljander, Juhana, Urbano, José Miguel: Local Hölder continuity for doubly nonlinear parabolic equations, INDIANA UNIVERSITY MATHEMATICS JOURNAL. 61(1), 2012, p. 399-430. [BibTeX...]

Kuusi, Tuomo, Mignione, Giuseppe: New perturbation methods for nonlinear parabolic systems, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES. 98(4), 2012, p. 390-427. [BibTeX...]

Kuusi, Tuomo, Mignione, Giuseppe: Pointwise gradient estimates, NONLINEAR ANALYSIS: THEORY METHODS AND APPLICATIONS. 75(12), 2012, p. 4650-4663. [BibTeX...]

2011

Kuusi, Tuomo, Mingione, Giuseppe: A surprising linear type estimate for nonlinear elliptic equations, COMPTES RENDUS MATHEMATIQUE. 349(15-16), 2011, p. 889-892. [BibTeX...]

Kuusi, Tuomo, Mingione, Giuseppe: Nonlinear potential estimates in parabolic problems, RENDICONTI LINCEI: MATEMATICA E APPLICAZIONI. 22(2), 2011, p. 161-174. [BibTeX...]

Kilpeläinen, Tero, Kuusi, Tuomo, Tuhola-Kujanpää, Anna: Superharmonic functions are locally renormalized solutions, ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE. 28(6), 2011, p. 775-795. [BibTeX...]

2010

Korte, Riikka, Kuusi, Tuomo: A note on the Wolff potential estimate for solutions to elliptic equations involving measures, ADVANCES IN CALCULUS OF VARIATIONS. 3(1), 2010, p. 99-113. [BibTeX...]

Korte, Riikka, Kuusi, Tuomo, Parviainen, Mikko: A connection between a general class of superparabolic functions and supersolutions, JOURNAL OF EVOLUTION EQUATIONS. 10(1), 2010, p. 1-20. [BibTeX...]

2009

Kuusi, Tuomo, Parviainen, Mikko: Existence for a degenerate Cauchy problem, MANUSCRIPTA MATHEMATICA. 71(5-6), 2009, p. 2153-2171. [BibTeX...]

Korte, Riikka, Kuusi, Tuomo, Siljander, Juhana: Obstacle problem for nonlinear parabolic equations, Journal of Differential Equations. 246(9), 2009, p. 3668-3680. [BibTeX...]

Kuusi, Tuomo: Lower semicontinuity of weak supersolutions to nonlinear parabolic equations, DIFFERENTIAL AND INTEGRAL EQUATIONS. 22(11-12), 2009, p. 1211-1222. [BibTeX...]

2008

Parviainen, M., Kuusi, T.: Väitöstutkimuksia epälineaarisista parabolisista yhtälöistä ja systeemeistä, ARKHIMEDES. 1, 2008. [BibTeX...]

Kuusi, Tuomo: The weak Harnack estimate for weak supersolutions to nonlinear degenerate parabolic equations, ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA-CLASSE DI SCIENZE. 7(4), 2008, p. 673-716. [BibTeX...]

Harjulehto, Petteri, Kuusi, Tuomo, Lukkari, Teemu, Marola, Niko, Parviainen, Mikko: Harnack's inequality for quasiminimizers with nonstandard growth conditions, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 344(1), 2008, p. 504-520. [BibTeX...]

2007

Kinnunen, Juha, Kuusi, Tuomo: Local behaviour of solutions to doubly nonlinear parabolic equations, MATHEMATISCHE ANNALEN. 337(3), 2007, p. 705-728. [BibTeX...]

Kuusi, Tuomo: Harnack estimates for supersolutions to a nonlinear degenerate equation, 2007. [BibTeX...]

2004

Kuusi, Tuomo: Moser's Method for a Nonlinear Parabolic Equation, 2004. [BibTeX...]

To the top

Page content by: webmaster-math [at] list [dot] aalto [dot] fi